# SDR DL76S060033

- Difficulty date: October 20, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 43,622 hours, 20,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35523
- Condition: Corroded
- Location: Bs 1218 S-36r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT BS 1218, S-36R WAS FOUND CORRODED OVER AN APPROXIMATELY 4 INCH BY 8 INCH AREA.  THE CORRODED SKIN WAS REMOVED AND A DOULBER INSTALLED.
